# SDR HNAA2019012100021

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 47,210 hours, 40,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: EMERGENCY FLOOR LIGHTS ROW 2 AND 3 INOP. CORRECTIVE ACTION: RESEATED TERMINAL ENDS ON EMERG. FLOOR LIGHT ROW 2, RESECURED LIGHT STRIP WITH RETAINED HARDWARE.
